# SDR CALA2022020400318

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 70,963 hours, 29,654 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF SMOKE AND OIL IN AFT GALLEY AREA WAS REPORTED BY THE FLIGHT ATTENDANTS UPON SHUT DOWN WITH THE APU BLEED ON AND BOTH PACKS.  SMELL WENT AWAY AFTER SHUTTING APU BLEED OFF.  REPORTED BY CREW.  WORK TSM 05-50-00-810-831-A. OIL LEVEL ON ENGINE AND APU FULL. HYDRAULICS LEVEL QTY GOOD. RAN ENGINE AND APU SEVERAL TIMES WITH PACKS ON AND OFF. NO FUMES OR SMOKE DETECTED. OPENED PYLON, CORE COWL, AND FAN COWL NO LEAKS NOTE.NOTED RESIDUAL DE-ICE FLUID ON COWLING. CHANGED HEPA FILTERS ASWELL. AICRAFT RETUNED TO SERVICE.
